T Nation

Delayed Infection Possible?

Cheers,

I finished my first injection cycle 6 months ago. Two weeks ago one of the sites on my quads looked like it was forming a pimple. The pimple got bigger, the surrounding tissue got red in a circle around the spot. I burst the pimple. By chance I had to take some antibiotics (for another reason) and did a 3 day cure of tablets. Soreness gone, redness gone and no scar in the place where the pimple/absess had been.

Was this a real absess? Can injections take a long time before showing signs of infection? It felt a bit like some test had been released in my blood, maybe from inside the infected depot in the leg, and I had a gyno sensation in my left nipple.

Super strange. Is it possible?

funmetal

This post was flagged by the community and is temporarily hidden.

that was a pimple man, >smiling!

Sound like a pimple to me. Strange thing happened to me last year though. I had done my last shot 6 weeks earlier and did get an abscess. Sucked big time.

So it should have been a pimple but how come there was a red area like a circle around the pimple as big as a fist?